# SDR SCNA96284

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N280US
- Make and model: Boeing 727251
- Aircraft serial: 21159
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE81
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND LEFT OVERWING EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED LEFT OVERWING EMERGENCY EXIT LIGHT IN ACCORDANCE WITH MM 33-50-11, OPS CHECKED GOOD.
